# SDR AALA201701099007

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 43,133 hours, 28,153 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN AIR CONDITIONED SYSTEM NOTICEABLE WITH APU BLEED ON OR OFF.   AIRCRAFT WAS GROUNDED.  SERVICED OIL LEVELS AND REPLACED APU GENERATOR MOUNT PAD SEAL ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
